# SDR AUS20040129

- Difficulty date: February 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: HC554H0074000
- Condition: Cracked
- Location: Rudder Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER FIXED HINGE BOLT CRACKED UNDER BOLT HEAD.   BOLT IS LOCATED AT VERTICAL STABILISER RIB 5.  CRACK LENGTH 2.286MM (0.090IN).  FOUND DURING NDT INSPECTION.
